# SDR AALA200802722

- Difficulty date: October 11, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 39,606 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8110133801
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHR  EMERGENCY LIGHT AT GALLEY NEXT TO FIRST CLASS CLOSET HAS BROKEN LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT GALLEY NEXT TO FIRST CLASS CLOSET. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
